Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Tingling sensation in ears, intense pain. Put ear drops, not clearing up. X-ray done, lower vertebrae show disc degeneration. Treatment?

I have had this sensation deep in my left ear that creates a bug crawling sensation and tingling that can get quite intense. I saw an ENT doc and got some drops that can help but it never clears up and some days it gets very intense and is driving me totally nuts . I had pain the ear also. He took x-rays and said the problem with the pain in my ear is my neck . The two lower vertebrae have severe disc, no disc whatsoever. Is the crawly tingling sesation part of that? Or is there another drop maybe that mite work better. He gave me fluocinolone drops.
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
It seems that your this problem might be due to pinched nerve due to cervical spondilits giving rise to referred or radiating pain in your ear.
Go for physiotherapy, short way diathermy and cervical traction to get relief form this symptom.
Meanwhile you can use fluocinolone drops.
Ok and take care.
Answered: Tue, 8 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor